RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 279, Pages 227–241 (Mi tm3430)  

This article is cited in 5 scientific papers (total in 5 papers)

New conditions for uniform approximation by polyanalytic polynomials

J. J. Carmonaa, K. Yu. Fedorovskiyb

a Departament de Matemàtiques, Edifici C, Universitat Autònoma de Barcelona, Bellaterra (Barcelona), Spain
b Department of Applied Mathematics, Bauman Moscow State Technical University, Moscow, Russia

Abstract: We are interested in the problem of uniform approximability of functions by polyanalytic polynomials on compact subsets of the plane. We present new results showing the nature of the approximability conditions arising in this problem and their dependence on the order of polyanalyticity.

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 279, 215–229

Bibliographic databases:

UDC: 517.518.82
Received in January 2012
Language:

Citation: J. J. Carmona, K. Yu. Fedorovskiy, “New conditions for uniform approximation by polyanalytic polynomials”, Analytic and geometric issues of complex analysis, Collected papers, Tr. Mat. Inst. Steklova, 279, MAIK Nauka/Interperiodica, Moscow, 2012, 227–241; Proc. Steklov Inst. Math., 279 (2012), 215–229

Citation in format AMSBIB
\Bibitem{CarFed12}
\by J.~J.~Carmona, K.~Yu.~Fedorovskiy
\paper New conditions for uniform approximation by polyanalytic polynomials
\inbook Analytic and geometric issues of complex analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 279
\pages 227--241
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3086767}
\elib{https://elibrary.ru/item.asp?id=18447457}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 279
\pages 215--229
\crossref{https://doi.org/10.1134/S0081543812080159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314063000015}


Linking options:
  • http://mi.mathnet.ru/eng/tm3430
  • http://mi.mathnet.ru/eng/tm/v279/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. K. Yu. Fedorovskiy, “Carathéodory domains and Rudin's converse of the maximum modulus principle”, Sb. Math., 206:1 (2015), 161–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. I. Danchenko, “Cauchy and Poisson formulas for polyanalytic functions and applications”, Russian Math. (Iz. VUZ), 60:1 (2016), 11–21  mathnet  crossref  isi
    4. Abakumov E., Fedorovskiy K., “Analytic Balayage of Measures, Caratheodory Domains, and Badly Approximable Functions in l-P”, C. R. Math., 356:8 (2018), 870–874  crossref  mathscinet  zmath  isi  scopus
    5. K. Yu. Fedorovskiy, “Carathéodory sets and analytic balayage of measures”, Sb. Math., 209:9 (2018), 1376–1389  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:190
    Full text:27
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021